# SDR FDEA201012034561

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53610797211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT STRUCTURE Y1456, TOPSIDE IS CORRODED FROM FR 14 TO FR   12A. REMOVED AND REPLACED FLOOR SUPPORT, Y 1456, FROM FR 11 TO FR 15A  IAW SRM   51-72-10, PAGE 1-THRU 3.
